# SDR DALA2025072105485

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 12,670 hours, 1,446 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3420 ON OTBD TAXI 1R DOOR INDICATED OPEN.   ADJST. SENSOR 10MJ IAW AMM 52-71-11-820 -811.
